# SDR ASAA2023091245074

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,825 hours, 2,670 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 WONT CLEAR THE CALL INDICATION. GROUNDED - YES. PERFORMED OPS CHECK ON #1 HF REF MM 23-11-00, HF #1 OK FOR SERVICE.
